MathSciNet Relay Station
MathSciNet bibliographic data
MR494957 53A60 (14C21 14H99 53B25)
Chern, S. S.; Griffiths, Phillip Abel's theorem and webs. Jahresber. Deutsch. Math.-Verein. 80 (1978), no. 1-2, 13–110.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement